# SDR HNAA2010072100177

- Difficulty date: July 14, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 44,319 hours, 48,447 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI, DUCT TEMP WENT FULL HOT WITH ASSOCIATED SMELL AND FUMES. TURNED OFF BLEEDS AND STOPPED ODOR WITH DUCT TEMP GOING DOWN.  MECHANIC REPORTS ACM NOT WORKING WITH EITHER ENGINE OR APU BLEED AIR, VERY HOT TO TOUCH.  R & R ACM AND COMPLIED WITH HEAT EXCHANGER INTERIM CLEANING IAW WC 21-50-06, RAN BLEEDS AND OBTAINED GOOD AIRFLOW WITH DUCT TEMPS OF 9 DEGREES, OPS CHECKED GOOD.
